# SDR DALA2025070805166

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 65,018 hours, 33,738 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 RUDDER TRIM CAPTAINS SIDE WOBBLES AND MAKES LOUD CRACKING NOISE WHEN MOVED. FOUND CRACK ON THE TRIM. FOUND PEDAL ADJUSTMENT ACTUATOR INOP. CORRECTIVE ACTION: R/ R PEDAL ADJUSTMENT ACTUATOR AND COVER ASSY PER A319 AMM 27-21. (5864142).
